# SDR DU4R2008283

- Difficulty date: December 10, 2008
- Submitted: December 29, 2008
- Operation: General aviation
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND HEAVY CORROSION ON 2 EA. SUPPORT STRAPS REMOVED FROM BS 1825, B/O 0, RT SIDE TO HORIZ STAB.
